# SDR DALA2023041703017

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2719796) DURING INSPECTION FOUND FWD CARGO R/H FLOOR TRANSITION PLATE STA 500F- STA 500I HAS EVIDENCE OF CORROSION AT UPPER SIDE. FABRICATED REPLACEMENT SECTION OF AND INSTALLED R/H TRANSITION PLATE STA 500F - 500I IAW BOEING 737-800 SRM 51-40-05, 51-40-02.
